MathSciNet Relay Station
MathSciNet bibliographic data
MR1357057 18D10 (03B70 19D23 57M25 68Q55)
Joyal, André; Street, Ross; Verity, Dominic Traced monoidal categories. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 3, 447–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement